Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Puffy nipples, thighs swelling, growing breasts. Shot in the buttocks with Synovex-S

10 months ago, In October of 2011 my girlfriend and I were messing around in her Uncles barn. She found what looked like some sort of tagger gun, and thought it would be funny to shoot me in the ass with it. It hurt, but I thought nothing of it, weeks later I started noticing things like puffy nipples with little knots behind them that itched. Then about a month later, noticed my thighs and butt no longer fit into my jeans as well as they did, I thought it was just because I was still growing and going through another growth spurt, but then the worst of all happened. I started growing breasts! I went back to the barn to see what was in that gun, and it said synovex-s? Not sure what that is exactly? At first I just tried hiding the breast growth under baggy clothes, they grew to the size of say a tennis ball cut in half by March, now they re more like the size of grapefruits cut in half, and so damn pointy, and they re sore, and hurt when I bump into anything. Then the other day I tried squeezing one, and fluid leaked out of the nipple.
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  400
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Synovex-S is a high dose combination of Estrogen and Progesterone which are female sexual hormones made for domestic animals. You are having effects of secondary feminine sexual development. I would suggest to see a Physician as soon as possible to try and reverse the effects of the drug so as to prevent any more increase in your erroneous sexual development. Take care and avoid such adventures in the future. Feel free to ask again if any doubts persist.
Answered: Sun, 15 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor